Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some cellular subsets of the spheres

Vo Thanh Liem

Vol. 68 (1977), No. 1, 115–125
Abstract

Let H be a PL-homology sphere such that its multisuspension Sk H is topologically homeomorphic to the sphere. We prove that every cell-like subset of Sk is cellular. Also, every non-compact PL-manifold of dimension greater than four accepts uncountably many simplicial triangulations each of which contains a non-cellular k-simplex for every k0.

Mathematical Subject Classification
Primary: 57C15, 57C15
Milestones
Received: 14 July 1976
Revised: 23 November 1976
Published: 1 January 1977
Authors
Vo Thanh Liem